Open Access
Translator Disclaimer
May, 1993 Problems in Certain Two-Factor Term Structure Models
Michael Hogan
Ann. Appl. Probab. 3(2): 576-581 (May, 1993). DOI: 10.1214/aoap/1177005438

Abstract

The formal solution to a two-factor option pricing model in which a short-term rate and a bond yield are taken as instrumental variables is shown to explode. There are no real-valued solutions to the diffusion equations written down for the long and short rate by Brennan and Schwartz.

Citation

Download Citation

Michael Hogan. "Problems in Certain Two-Factor Term Structure Models." Ann. Appl. Probab. 3 (2) 576 - 581, May, 1993. https://doi.org/10.1214/aoap/1177005438

Information

Published: May, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0780.90008
MathSciNet: MR1221166
Digital Object Identifier: 10.1214/aoap/1177005438

Subjects:
Primary: 90A09

Keywords: option pricing , term structure

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 2 • May, 1993
Back to Top